Ostrowski's Type Inequalities for (α, m)-Convex Function

Ozdemir, Muhamet Emin;Kavurmaci, Havva;Set, Erhan

  • Received : 2010.02.09
  • Accepted : 2010.09.03
  • Published : 2010.09.30


In this paper, we establish new inequalities of Ostrowski's type for functions whose derivatives in absolute value are (${\alpha}$, m)-convex.


(${\alpha}$, m)-Convex Function;m-Convex Function;Convex Function Ostrowski's Inequality;H$\"{o}$lder's Inequality;Power Mean Inequality


  1. M. Alomari, M. Darus, S. S. Dragomir and P. Cerone, Ostrowski's inequalities for functions whose derivatives are s-convex in the second sense, RGMIA Res. Rep. Coll., 12(2009), Supplement, Article 15. [ONLINE:]
  2. M. K. Bakula, M. E. Ozdemir and J. Pecaric, Hadamard type inequalities for m-convex and (${\alpha},\;m$)-convex functions, J. Inequal. Pure & Appl. Math., 9(2008), Article 96, [ONLINE:].
  3. M. Klaricic Bakula, J. Pecaric, and M. Ribicic, Companion inequalities to Jensen's inequality for m-convex and (${\alpha},\;m$)-convex functions, J. Inequal. Pure & Appl. Math., 7(2006), Article 194, [ONLINE:].
  4. N. S. Barnett, P. Cerone, S. S. Dragomir, M. R. Pinheiro and A. Sofo, Ostrowski type inequalities for functions whose modulus of derivatives are convex and applications, RGMIA Res. Rep. Coll., 5(2)(2002), Article 1, [ONLINE:].
  5. S. S. Dragomir, Y. J. Cho and S. S. Kim, Inequalities of Hadamard's type for Lipschitzian mappings and their applications, J. of Math. Anal. Appl., 245(2)(2000), 489-501.
  6. S. S. Dragomir and A. Sofo, Ostrowski type inequalities for functions whose derivatives are convex, Proceedings of the 4th International Conference on Modelling and Simulation, November 11-13, 2002, Victoria University, Melbourne, Australia, RGMIA Res. Rep. Coll., 5(2002), Supplement, Article 30, [ONLINE:].
  7. V. G. Mihesan, A generalization of the convexity, Seminar on Functional Equations, Approx. and Convex., Cluj-Napoca (Romania) (1993).
  8. E. Set, M. E. Ozdemir and M.Z. Sarikaya, New inequalities of Ostrowski's type for s-convex functions in the second sense with applications, arXiv:1005.0702v1 [math.CA], May 5, 2010.
  9. G. Toader, Some generalizations of the convexity, Proceedings of The Colloquium On Approximation and Optimization, Univ. Cluj-Napoca, Cluj-Napoca, 1984, 329-338.

Cited by

  1. Barnes-Godunova-Levin type inequality of the Sugeno integral for an ( α , m ) -concave function vol.2015, pp.1, 2015,
  2. On some new Hermite-Hadamard inequalities involving Riemann-Liouville fractional integrals vol.2013, pp.1, 2013,
  3. Berwald-type inequalities for Sugeno integral with respect to ( α , m , r ) g ${ ( {\alpha,m,r} )_{g}}$ -concave functions vol.2016, pp.1, 2016,
  4. Hermite–Hadamard type inequality for Sugeno integrals vol.237, 2014,
  5. On a New Ostrowski-Type Inequality and Related Results vol.54, pp.4, 2014,
  6. Hermite–Hadamard-type inequalities for Riemann–Liouville fractional integrals via two kinds of convexity vol.92, pp.11, 2013,
  7. Hermite–Hadamard type integral inequalities for differentiable m-preinvex and (α,m)-preinvex functions vol.23, pp.2, 2015,
  8. Hermite–Hadamard-type inequalities via (α,m)-convexity vol.61, pp.9, 2011,
  9. New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals vol.63, pp.7, 2012,
  10. Sandor Type Inequalities for Sugeno Integral with respect to Generalα,m,r-Convex Functions vol.2015, 2015,
  11. On the generalization of Ostrowski and Grüss type discrete inequalities vol.62, pp.1, 2011,
  12. On Generalizations of the Hadamard Inequality for (α, m)-Convex Functions vol.52, pp.3, 2012,